# SDR DALA2022031001561

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 89,758 hours, 19,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 DURING FINAL INSPECTION FOR RH OWING SLIDE BOTTLE REPLACEMENT FOUND BALL IN MIDDLE OF INFLATION CABLE NOT INSTALLED BEHIND RETAINER SPRING. CORRECTIVE ACTION: REMOVED/REPLACED RH OVERWING SLIDE BOTTLE PER AMDS WC 2561-4723. (8493746)
